DOI QR코드

DOI QR Code

Notes on Chain Rings and Radicals

  • Tumurbat, Sodnomkhorloo (Department of Mathematics, National University of Mongolia) ;
  • Dayantsolmon, Dagva (Department of Mathematics, National University of Mongolia) ;
  • Khulan, Tumenbayar (Department of Mathematics, National University of Mongolia)
  • Received : 2018.03.06
  • Accepted : 2018.07.07
  • Published : 2018.09.23

Abstract

We investigate connections in the classes of rings with chain property and the lattice of strongly hereditary radicals.

Keywords

rings;prime like radicals;chain rings;radicals has the Amitsur properties

References

  1. B. J. Gardner and R. Wiegandt, Radical theory of rings, Marcel Dekker, Mew York, 2004.
  2. B. J. Gardner and L. Zhian, Small and large radical classes, Comm. Algebra, 20(1992), 2533-2551.
  3. R.F. Rossa and R.L. Tangeman, General heredity for radical theory, Proc. Edinburgh Math. Soc., 20(1976/77), 333-337.
  4. S. Tumurbat, On Amitsur rings, to appear in Quaest. Math.
  5. S. Tumurbat and H. France-Jackson, On prime like radicals, Bull. Aust. Math. Soc., 82(2010), 113-119. https://doi.org/10.1017/S0004972709001129
  6. S. Tumurbat and H. Zand, On small and large radicals, Quaest. Math., 22 (1999), 195-202. https://doi.org/10.1080/16073606.1999.9632074